All Title Author
Keywords Abstract

Generalizations of fractional q-Leibniz formulae and applications

DOI: 10.1186/1687-1847-2013-29

Full-Text   Cite this paper   Add to My Lib


In this paper we generalize the fractional q-Leibniz formula introduced by Agarwal in (Ganita 27(1-2):25-32, 1976) for the Riemann-Liouville fractional q-derivative. This extension is a q-version of a fractional Leibniz formula introduced by Osler in (SIAM J. Appl. Math. 18(3):658-674, 1970). We also introduce a generalization of the fractional q-Leibniz formula introduced by Purohit for the Weyl fractional q-difference operator in (Kyungpook Math. J. 50(4):473-482, 2010). Applications are included.


comments powered by Disqus